Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Side effect from Adalimumab?

Hi All
So I recently started in Imraldi (Adalimumab) injections, did my second one last Thursday. I felt a bit rough for a few days ofter the first one but nothing major, but after the second one I've felt worse and I've now got a lump behind my right ear (came up on Sunday), which I'm assuming is a swollen gland? I'm feeling generally quite blurgh still as well. Is this something I should be concerned about or should I just wait it out and see if the lump goes away? Not sure if anyone else has had anything like this on biologic injections?
Thanks
Amy

Answers

  • EllenEllen Posts: 278 mod

    Hi @AmyAcorn

    If I am at all worried about anything medical my first port of call is always my local pharmacist who knows me well and all of my medications.

    However reading this information the advice seems to be if you are concerned at all about your symptoms to contact your healthcare team:

    What you describe doesn't seem to be mentioned, but a quick call could probably put your mind at rest.

    Hopefully someone will be along soon who has some relevant experience.

    Do let us know how you get on.

    Ellen.

  • Thanks Ellen, I will talk to either my doctor or rheumy nurse about it, I just worry about being a bit of a pest lol.
    Amy x
  • frogmortonfrogmorton Posts: 25,800 ✭✭✭

    Hi @AmyAcorn

    I speak to my pharmacist too ours has known us for years and I trust him. I know what you mean though - you don't want to come across as a hypochondriac, but safety first !

    Love

    Toni xxx
Sign In or Register to comment.